Published articles

Published articles 1 records found  Search took 0.02 seconds. 
1.
29 p, 449.2 KB Hamiltonian nilpotent center of linear plus cubic homogenous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian nilpotent centers of linear plus cubic homogeneous planar polynomial vector fields.
2014 - 10.1016/j.aim.2014.04.002
Advances in Mathematics, Vol. 259 (2014) , p. 655-687  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.